# SDR A6WA201140053

- Difficulty date: January 14, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 21,510 hours, 19,870 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE CABLE AS IT PASSES THROUGH THE FS202 IS CRACKED AT CUTOUT.  REPAIRED FS202 BULKHEAD AT PARKING BRAKE CABLE CUTOUT IAW REO 601R-53-11-563.
